Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High fever,nose bleed,Omnic.Side effect?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
I have been taking Ominc for some time & has developed nose bleed & at times little tempreture? any correlation between these two
Posted Sun, 29 Apr 2012 in Ear, Nose and Throat Problems
Answered by Dr. Kiran Kumar 34 minutes later

The medication you are taking contains Tamsulosin (0.4 mgs). Its an Alpha 1A and 1B receptor blocker.

It has nothing to do with nasal bleeding. there has been no reports suggesting such a side effect. You must need to find out some other cause for the same.
It also does not lead to any temperature changes.

The major side effect it can cause is edema and swelling of feet.

So be reassured.
You might as well get yourself evaluated by a physician for your symptoms

Hope this answers your query.
Please get back if your need any further information.

Thanks and Regards
Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor